# SDR AALA202402062203

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 79,229 hours, 32,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2196
- Condition: No Test
- Location: Emergency Lights
- Part time: 79,229 hours, 32,166 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING THE EMERGENCY LIGHTING SYSTEM TEST, A FAULT MESSAGE DISPLAYED FOR THE RIGHT HAND CENTER EMERGENCY POWER SUPPLY UNIT. MAINTENANCE REPLACED THE POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
